# SDR QXEA0100776

- Difficulty date: May 20, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,264 hours, 13,001 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1010951
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDT- STRONG SMELL OF BURNED WIRES IN AFT OF CABIN AND IN CARGO AREA.  NO VISIBLE SMOKE PRESENT.  WHEN GROUND FAN TURNED OFF, SMELL SEEMED TO SUBSIDE.  FOUND OVERHEAD LIGHT ASSEMBLY AT ROW 9AB SMOKING.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
